PROFESSIONAL PUBLICATIONS

White, Craig I., Smith, Todd B., and S. Roy Choudhury. "Generalized Hopf bifurcations and chaos in a predator-prey system." Far East Journal of Dynamical Systems, Volume 20, Issue 1, p 39-62.

Smith, Todd B., and S. Roy Choudhury. "Periodic and Quasiperiodic Wavetrains from Double Hopf Bifurcations in Reaction-Diffusion Systems with General Nonlinearities." Far East Journal of Dynamical Systems, Volume 18, Issue 2, p 141-162.

Smith, Todd B., J. Alvin Bobo III, and S. Roy Choudhury. "Generalized Hopf bifurcations and quasiperiodicity in a laser diode system with self-sustained pulsations." Far East Journal of Dynamical Systems, Volume 16, Issue 1, p 53-69.

Smith, Todd B., and S. Roy Choudhury. "Regular and Embedded Solitons in the Microstructure PDE." Accepted in Mathematics and Computers in Simulation.

Smith, Todd B., and S. Roy Choudhury. "Regular and Embedded Solitons in a generalized Pochhammer PDE." Commun Nonlinear Sci Numer Simulat 14. 2009: 2637-2641.

Smith, Todd B., Chin-Mei Fu, Hung-Lin Fu, and C. A. Rodger. "All Graphs with Maximum Degree Three Whose Complements Have 4-cycle Decompositions." Discrete Mathematics 308. 2008: 2901-2909.